# SDR ASAA2023100545459

- Difficulty date: October 5, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 41,106 hours, 12,835 cycles
- System (JASC): 4990 · APU Oil System
- Part: Sensor
- Part number: 38762983
- Part serial: 1616222108450
- Condition: Faulty
- Location: Apu Oil Level
- Part time: 8,214 hours, 13,843 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT CODE SHOWING - "49-94304 OIL LEVEL SENSOR SHOWS OPEN CIRCUIT FAILURE". GROUNDED - YES. REMOVED AND REPLACED APU OIL LEVEL SENSOR REF B737-900 AMM 49-94-11. LEAK CHECK AND OPC GOOD.
